[University home]

The University of Manchester Library

Efficient parallel solvers for the biharmonic equation

Mihajlovic, MD; Silvester, DJ;

PARALLEL COMPUTING. 2004;30:35-55.

Access to files

Full-text and supplementary files are not available from Manchester eScholar. Use our list of Related resources to find this item elsewhere.

Bibliographic metadata

Type of resource:
Content type:
Published date:
Journal title:
Volume:
30
Start page:
35
End page:
55
Pagination:
35-55
Digital Object Identifier:
10.1016/j.parco.2003.07.002
Related website(s):
  • Related website
Access state:
Active

Institutional metadata

University researcher(s):

Record metadata

Manchester eScholar ID:
uk-ac-man-scw:1a6077
Created:
6th August, 2009, 11:01:11
Last modified:
21st November, 2012, 19:45:07